MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201090
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an occluder balloon catheter device was used below the pelvic ureteric junction (puj) during a percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2021.During the procedure, when the position of the patient was changed from supine to prone, the balloon was confirmed to be inflated under x-ray; however, it was noticed that the contrast was leaking from the balloon a moment after.The device was then removed from the patient and it was found that the balloon burst.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however it was reported that the patient was over the age of 18.Block h6: medical device code a0402 captures the reportable event of balloon burst.Evaluation conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an occluder balloon catheter device was used below the pelvic ureteric junction (puj) during a percutaneous nephrolithonomy (pcnl) procedure performed on (b)(6) 2021.During the procedure, when the position of the patient was changed from supine to prone, the balloon was confirmed to be inflated under x-ray; however, it was noticed that the contrast was leaking from the balloon a moment after.The device was then removed from the patient and it was found that the balloon burst.There were no patient complications reported as a result of this event.Additional information received on february 10, 2022: the procedure was completed with another occluder balloon catheter device and the patient condition at the conclusion of the procedure was reported to be stable.Note: the photos submitted by the customer confirmed that the balloon was burst.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13306565
Report Number3005099803-2021-08226
Device Sequence Number14255042
Product Code EYB
UDI-Device Identifier08714729192008
UDI-Public08714729192008
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2022
Device Model NumberM0062201090
Device Catalogue Number220-109
Device Lot Number0026443498
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown